Mark J Ablowitz
Mark J Ablowitz
Professor of Applied Mathematics, University of Colorado
Verifierad e-postadress på colorado.edu
Titel
Citeras av
Citeras av
År
Solitons, Nonlinear Evolution Equations and Inverse Scattering.
MJ Ablowitz, C PA
Solitons, Nonlinear Evolution Equations and Inverse Scattering., 1991
64431991
Solitons and the inverse scattering transform
MJ Ablowitz, H Segur
Society for Industrial and Applied Mathematics, 1981
52191981
The inverse scattering transform‐Fourier analysis for nonlinear problems
MJ Ablowitz, DJ Kaup, AC Newell, H Segur
Studies in Applied Mathematics 53 (4), 249-315, 1974
30691974
A connection between nonlinear evolution equations and ordinary differential equations of P‐type. I
MJ Ablowitz, A Ramani, H Segur
Journal of Mathematical Physics 21 (4), 715-721, 1980
11901980
Complex variables: introduction and applications
MJ Ablowitz, AS Fokas
Cambridge University Press, 2003
10902003
Nonlinear-evolution equations of physical significance
MJ Ablowitz, DJ Kaup, AC Newell, H Segur
Physical Review Letters 31 (2), 125, 1973
10171973
Method for solving the sine-Gordon equation
MJ Ablowitz, DJ Kaup, AC Newell, H Segur
Physical Review Letters 30 (25), 1262, 1973
9931973
Nonlinear differential–difference equations and Fourier analysis
MJ Ablowitz, JF Ladik
Journal of Mathematical Physics 17 (6), 1011-1018, 1976
9361976
Analytical and numerical aspects of certain nonlinear evolution equations. II. Numerical, nonlinear Schrödinger equation
TR Taha, MI Ablowitz
Journal of Computational Physics 55 (2), 203-230, 1984
881*1984
Nonlinear differential− difference equations
MJ Ablowitz, JF Ladik
Journal of Mathematical Physics 16 (3), 598-603, 1975
8561975
Discrete and continuous nonlinear Schrödinger systems
MJ Ablowitz, MA Ablowitz, B Prinari, AD Trubatch
Cambridge University Press, 2004
7852004
Nonlinear evolution equations and ordinary differential equations of Painlevé type
MJ Ablowitz, R A, S H
Lettere Al Nuovo Cimento 23, 333, 1978
6491978
A nonlinear difference scheme and inverse scattering
MJ Ablowitz, JF Ladik
Studies in Applied Mathematics 55 (3), 213-229, 1976
5201976
On the evolution of packets of water waves
MJ Ablowitz, H Segur
Journal of Fluid Mechanics 92 (4), 691-715, 1979
4701979
Exact linearization of a Painlevé transcendent
MJ Ablowitz, H Segur
Physical Review Letters 38 (20), 1103, 1977
4661977
Two‐dimensional lumps in nonlinear dispersive systems
J Satsuma, MJ Ablowitz
Journal of Mathematical Physics 20 (7), 1496-1503, 1979
4501979
A connection between non-linear evolution-equations and ordinary differential-equations of P-type. II
A M.J., R A., S H
J. Math. Physics 21, 1006-1015, 1980
4381980
Explicit solutions of Fisher's equation for a special wave speed
MJ Ablowitz, A Zeppetella
Bulletin of Mathematical Biology 41 (6), 835-840, 1979
4381979
Integrable nonlocal nonlinear Schrödinger equation
MJ Ablowitz, ZH Musslimani
Physical review letters 110 (6), 064105, 2013
4102013
Nonlinear dispersive waves: asymptotic analysis and solitons
MJ Ablowitz
Cambridge University Press, 2011
3692011
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20